# SDR 20010112SG004

- Difficulty date: August 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N133FS
- Make and model: Doug DC3C
- Aircraft serial: 27202
- Engine: Pwa R1830*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft Seal
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE OIL LEAK AND SMOKE.  (M)
